# SDR USAA950557

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 986.5
- Part time: 19,714 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND INTERGRANULAR CORROSION (FULL WIDTH OF T-CAP) STATION 986.5 FLOORBEAM FROM 44 LBL TO 44 RBL.  REPAIRED PER SRM 51-70-13 EA 39205.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
